# SDR DALA2022111107296

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 110,593 hours, 16,285 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Faulted
- Location: Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 191 -ATB- DUE TO LE ASSYM INDICATION AFTER TAKEOFF.   MTC C/W OVERWEIGHT LANDING INSPECTION. PSEU FAULT S276. CONFIRMED WIRING FAULT NEAR SENSOR. R/R SENSOR. A/C RTS. (9821244)
